BC™ Fast Pain Relief Aspirin Powders Perspective: front
Hover to Zoom
BC™ Fast Pain Relief Aspirin Powders Perspective: back
Hover to Zoom
BC™ Fast Pain Relief Aspirin Powders Perspective: left
Hover to Zoom
BC™ Fast Pain Relief Aspirin Powders Perspective: right
Hover to Zoom
BC™ Fast Pain Relief Aspirin Powders Perspective: top
Hover to Zoom
BC™ Fast Pain Relief Aspirin Powders Perspective: bottom
Hover to Zoom

BC™ Fast Pain Relief Aspirin Powders

4.68(41)View All Reviews
50 ctUPC: 0004203710373
Purchase Options
Located in AISLE 30

Product Details

BC™ Fast Pain Relief Aspirin Powder Stick Headaches & Body Aches. Same fast formula! Aspirin (NSAID), pain reliever. Caffeine, pain reliever aid.

  • BC™ Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Unique dual action powder formula works fast to relieve pain
  • Contains 845 mg Aspirin (NSAID) and 65 mg Caffeine
  • Convenient, on-the-go stick packs for relief anytime or anywhere
  • FSA- and HSA-eligible product in the U.S.

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

Ratings and Reviews

Kroger is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.